advertisement
Question
Posted by: eileen | 2012-02-27

depression

Hi
I suffer from acute depression and mild bipolar!
I have been on Lamictin, cipralex/serlife, eglynol for 6 years,
citalopram, now on venlor. since I have been on cialopram and venlor, I look and feel bloated and swollen I have gained 15kg''s, am still unable to concentrate properly, and am restless I still can''t handle pressure even though i am on tabs. I have lost 3 jobs in 3 years due to my inability to cope anymore. what do i do because the people around me and family have no empathy for me or my situation, its making me more depressed and i feel like i could end it all everything is too overwhelming. thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have no idea why people use Eglonyl ( its not an antidepresant ) , but you describe havin gused, for some time, a range of well-known antidepressants.
Weight gain can indeed be a troublesome side-effect which SOME people experience on various antidepressants ( none do this to everyone ). Some experience difficulty in concentrating on some ADs, too. Agitation / restlessness are also possible.
Its sad and frustrating when the people around you, on whom you'd like to rely for support, dont understand or empathize. Some only take depression seriously when they experience it themselves.
I hope you are being treated by a good local psychiatrist ( any complicated depression should NOT be treated by a GP alone ) ; and you really need to discuss this situation with your psychiatrist, to fully review the diagnosis, the response to different treatments, and alternatives available. Some people find adding the specific counselling method CBT ( COgnitive-Behaviour Therapy ) helps a lot ; some find newer antidepressants like Agomelatine ) can help, as it has a different chemical pattern and side-effect profile.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012-02-27

I have no idea why people use Eglonyl ( its not an antidepresant ) , but you describe havin gused, for some time, a range of well-known antidepressants.
Weight gain can indeed be a troublesome side-effect which SOME people experience on various antidepressants ( none do this to everyone ). Some experience difficulty in concentrating on some ADs, too. Agitation / restlessness are also possible.
Its sad and frustrating when the people around you, on whom you'd like to rely for support, dont understand or empathize. Some only take depression seriously when they experience it themselves.
I hope you are being treated by a good local psychiatrist ( any complicated depression should NOT be treated by a GP alone ) ; and you really need to discuss this situation with your psychiatrist, to fully review the diagnosis, the response to different treatments, and alternatives available. Some people find adding the specific counselling method CBT ( COgnitive-Behaviour Therapy ) helps a lot ; some find newer antidepressants like Agomelatine ) can help, as it has a different chemical pattern and side-effect profile.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement